Discontinuous Galerkin methods for elliptic partial differential equations with random coefficients. Liu, K. & Riviere, B. International Journal of Computer Mathematics, 90(11):2477–2490, 2013. bibtex @Article{LiuRiviere2013,
Title = {Discontinuous Galerkin methods for elliptic partial differential equations with random coefficients},
Author = {K. Liu and B. Riviere},
Journal = {International Journal of Computer Mathematics},
Year = {2013},
Number = {11},
Pages = {2477–2490},
Volume = {90},
Keywords = {Single-Phase Flow, Diffusion}
}
Downloads: 0
{"_id":"kAYyrcBGuEMnW7w5k","bibbaseid":"liu-riviere-discontinuousgalerkinmethodsforellipticpartialdifferentialequationswithrandomcoefficients-2013","author_short":["Liu, K.","Riviere, B."],"bibdata":{"bibtype":"article","type":"article","title":"Discontinuous Galerkin methods for elliptic partial differential equations with random coefficients","author":[{"firstnames":["K."],"propositions":[],"lastnames":["Liu"],"suffixes":[]},{"firstnames":["B."],"propositions":[],"lastnames":["Riviere"],"suffixes":[]}],"journal":"International Journal of Computer Mathematics","year":"2013","number":"11","pages":"2477–2490","volume":"90","keywords":"Single-Phase Flow, Diffusion","bibtex":"@Article{LiuRiviere2013,\n Title = {Discontinuous Galerkin methods for elliptic partial differential equations with random coefficients},\n Author = {K. Liu and B. Riviere},\n Journal = {International Journal of Computer Mathematics},\n Year = {2013},\n Number = {11},\n Pages = {2477–2490},\n Volume = {90},\n\n Keywords = {Single-Phase Flow, Diffusion}\n}\n\n","author_short":["Liu, K.","Riviere, B."],"key":"LiuRiviere2013","id":"LiuRiviere2013","bibbaseid":"liu-riviere-discontinuousgalerkinmethodsforellipticpartialdifferentialequationswithrandomcoefficients-2013","role":"author","urls":{},"keyword":["Single-Phase Flow","Diffusion"],"metadata":{"authorlinks":{}}},"bibtype":"article","biburl":"https://compm.rice.edu/files/2025/01/publicationsRiviere.bib","dataSources":["wegvQ7SBDkMoLxGc4","ZK6Rwo5eXNr2Fx7jA","C6PE6dFf9n83wjSXF"],"keywords":["single-phase flow","diffusion"],"search_terms":["discontinuous","galerkin","methods","elliptic","partial","differential","equations","random","coefficients","liu","riviere"],"title":"Discontinuous Galerkin methods for elliptic partial differential equations with random coefficients","year":2013}